# SDR AUS20021253

- Difficulty date: October 28, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 230322704
- Condition: Faulty
- Location: Engine Rpm
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE N2 PROBE FAULTY.
